Alert archive / New York / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 40, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 22, 2012, 2:06 PM EDT for Columbia County, Dutchess County, Ulster County, New York. It was in force for 54 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2012, 2:06 PM EDT (18:06 UTC)
- Expired
- Jun 22, 2012, 3:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Columbia County, NY, Dutchess County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 66 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 2:11 PM EDT | HAIL 1 | Rosendale, NY | |
| Jun 22, 2:13 PM EDT | HAIL 1 | Kingston, NY | |
| Jun 22, 2:22 PM EDT | HAIL 1 | Germantown, NY | |
| Jun 22, 2:22 PM EDT | HAIL 1.5 | Rhinebeck, NY | |
| Jun 22, 3:02 PM EDT | HAIL 1 | Amenia, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 1:41 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
579
WUUS51 KALY 221806
SVRALY
NYC021-027-111-221900-
/O.NEW.KALY.SV.W.0040.120622T1806Z-120622T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
206 PM EDT FRI JUN 22 2012
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ULSTER COUNTY IN EAST CENTRAL NEW YORK...
NORTHERN DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
SOUTHERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 300 PM EDT
* AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HURLEY...OR NEAR KINGSTON...AND MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PORT EWEN BY 215 PM EDT...
STAATSBURG AND SAUGERTIES BY 220 PM EDT...
RHINEBECK AND DUTCHESS COUNTY FAIRGROUNDS BY 225 PM EDT...
RED HOOK BY 230 PM EDT...
CLERMONT BY 235 PM EDT...
LIVINGSTON BY 245 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND EAST
CENTRAL NEW YORK.
&&
LAT...LON 4180 7415 4192 7420 4214 7399 4214 7393
4213 7391 4214 7390 4215 7352 4179 7353
TIME...MOT...LOC 1806Z 268DEG 18KT 4191 7402
$$
BJF/KL2 follow-up statements
768
WWUS51 KALY 221827
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
227 PM EDT FRI JUN 22 2012
NYC021-027-111-221900-
/O.CON.KALY.SV.W.0040.000000T0000Z-120622T1900Z/
ULSTER NY-DUTCHESS NY-COLUMBIA NY-
227 PM EDT FRI JUN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHERN COLUMBIA...NORTHERN DUTCHESS AND NORTHEASTERN ULSTER
COUNTIES...
AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR WURTEMBURG...OR NEAR RHINEBECK...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAFAYETTEVILLE AND CLINTON CORNERS BY 235 PM EDT...
MARKET...STANFORDVILLE AND WILLOW BROOK BY 240 PM EDT...
MCINTYRE...STISSING...BANGALL AND SHUNPIKE BY 245 PM EDT...
ATTLEBURY BY 250 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
HAIL UP TO QUARTER SIZE HAS BEEN REPORTED IN KINGSTON WITH THIS
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND EAST
CENTRAL NEW YORK.
&&
LAT...LON 4180 7413 4188 7415 4204 7408 4214 7396
4214 7394 4213 7391 4214 7390 4215 7352
4181 7353 4179 7354
TIME...MOT...LOC 1827Z 272DEG 19KT 4190 7382
$$
BF/KL303
WWUS51 KALY 221902
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
302 PM EDT FRI JUN 22 2012
NYC021-027-111-221911-
/O.EXP.KALY.SV.W.0040.000000T0000Z-120622T1900Z/
ULSTER NY-DUTCHESS NY-COLUMBIA NY-
302 PM EDT FRI JUN 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COLUMBIA...NORTHERN
DUTCHESS AND NORTHEASTERN ULSTER COUNTIES HAS EXPIRED...
AN ADDITIONAL SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL
345 PM EDT FOR EXTREME EASTERN DUTCHESS COUNTY.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND EAST
CENTRAL NEW YORK.
LAT...LON 4180 7413 4188 7415 4204 7408 4214 7396
4214 7394 4213 7391 4214 7390 4215 7352
4181 7353 4179 7354
TIME...MOT...LOC 1827Z 272DEG 19KT 4190 7382
$$
BF/KLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:58 PM EDT, 8 minutes earlier.
Area forecast discussion, Jun 22, 1:58 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 158 PM EDT FRI JUN 22 2012 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE REGION THIS AFTERNOON. THE FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION. THE MAIN THREAT OF SHOWERS AND THUNDER WILL BE AREAS SOUTH OF ALBANY. HIGH PRESSURE WILL BUILD IN FROM THE GREAT LAKES REGION FOR THE WEEKEND WITH COOLER AND LESS HUMID CONDITIONS. UNSETTLED WEATHER AND BELOW NORMAL TEMPERATURES ARE EXPECTED MUCH OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... ...STRONG TO POSSIBLY SEVERE THUNDERSTORMS POSSIBLE TO THE SOUTH AND EAST OF THE CAPITAL DISTRICT THIS AFTERNOON INTO THE EVENING... THE WARM AND HUMID CONDITIONS CONTINUE FOR ANOTHER DAY. MAX TEMPERATURES ARE RIGHT ON TRACK WITH HIGHS IN MID 80S ACROSS MOST OF THE FORECAST AREA. AS OF 100 PM EDT...A COLD FRONT WILL MOVE ACROSS THE REGION THIS AFTERNOON TRIGGERING CONVECTION. THIS FRONT HAS ALREADY MOVED ACROSS WESTERN AND CENTRAL NY...AND IS CURRENTLY APPROACHING THE NORTHWESTERN PORTION OF THE CWA. THE AIRMASS WILL DESTABILIZE AHEAD OF THE BOUNDARY PARTICULARLY TO THE SOUTH AND EAST OF THE CAPITAL DISTRICT WHERE CAPES OF UP TO 1000-2000 J/KG ARE EXPECTED. 0-6 KM BULK SHEAR VALUES ARE EXPECTED TO INCREASE TO 30-35 KNOTS BY LATE THIS AFTERNOON. PRECIPITABLE WATER VALUES /ONLY 1.12 INCHES ON THIS MORNINGS 12 UTC KALY SOUNDING/ WILL INCREASE TO 1.50-1.75 INCHES AHEAD OF THE BOUNDARY THIS AFTERNOON...SO STORMS WILL BE CAPABLE OF HEAVY DOWNPOURS. THE STORM PREDICTION CENTER HAS THE SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE SOUTHERN MOST PORTION OF THE FORECAST AREA. HAVE CONTINUED WITH ENHANCED WORDING OF GUSTY WINDS AND HEAVY RAINFALL TO GREENE...COLUMBIA... ULSTER...DUTCHESS...BERKSHIRE AND LITCHFIELD COUNTIES FOR THIS AFTERNOON INTO THE EARLY EVENING HOURS. HAIL DOESN/T SEEM TO BE A THREAT WITH VERY HIGH FZL/-20 C LEVELS AND POOR MID LEVEL LAPSE RATES /GENERALLY 5.5 TO 6.0 DEGREES C PER KM/. THE CHANCES FOR CONVECTION WILL START TO TAPPER OFF LATE THIS EVENING AS THE FRONT MOVES SOUTH AND EAST OF THE REGION. HUMIDITY LEVELS WILL DROP AS DEW POINTS DROP INTO THE 50S. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... MORE SEASONAL AIRMASS AND LESS HUMID CONDITIONS ON THE WAY FOR THE WEEKEND. SURFACE RIDGING WILL BUILD IN FROM THE GREAT LAKES REGION. HOWEVER...ALOFT THE RIDGE WILL BE REPLACED BY A TROUGH. A SHORT WAVE MOVING THROUGH THE TROUGH WILL BRING THE CHANCE FOR CONVECTION TO AREAS MAINLY TO THE NORTH OF CAPITAL DISTRICT AND ACROSS SOUTHERN VERMONT SATURDAY DURING THE DAY WITH THE HELP OF DAY TIME HEATING. EXPECTING A PERIOD OF DRY WEATHER SATURDAY NIGHT INTO SUNDAY. BY SUNDAY EVENING CHANCES FOR SHOWERS INCREASE AS THE UPPER TROUGH DIGS OVER THE REGION AND THE UPPER LOW OVER HUDSON BAY BEGINS TO MOVE SOUTHWARD. && .LONG TERM /MONDAY THROUGH FRIDAY/... UNSETTLED WEATHER SHOULD BE THE RULE FOR MOST OF THE PERIOD...BUT SOME IMPROVEMENT POSSIBLE BY THURSDAY. DEPARTING UPPER IMPULSE SUPPORTS GOOD CHANCE FOR SHOWERS FOR MUCH OF THE NORTHEASTERN U.S. MONDAY...THEN DECREASING COVERAGE OF SHOWERS MONDAY NIGHT AND TUESDAY WITH WEAK FLAT RIDGING AHEAD OF AN APPROACHING DEVELOPING UPPER LOW. STILL SOME ISOLATED SHOWERS ACTIVITY POSSIBLE MONDAY NIGHT AND TUESDAY...WITH POSSIBLE SCATTERED ACTIVITY IN THE WESTERN MOHAWK VALLEY...SOUTHERN ADIRONDACKS...LAKE GEORGE REGION AND SOUTHERN VERMONT INTO THE NORTHERN BERKSHIRES. SCATTERED ACTIVITY POSSIBLE ABOUT EVERYWHERE TUESDAY AFTERNOON WITH RAPID COOLING ALOFT AHEAD OF THE DEVELOPING UPPER LOW THAT APPROACHES. GOOD CONSENSUS FOR A STRONG UPPER LOW TO DROP OUT OF CANADA AND TRACK THROUGH THE NORTHEASTERN U.S. THEN SLOWLY DEPARTING LATER WEDNESDAY THROUGH THURSDAY. THE LAST 2 SETS OF GUIDANCE AND ENSEMBLES SUGGEST A POTENTIAL TYPE B UPPER LOW TRACK FROM CSTAR WARM SEASON UPPER LOW RESEARCH... SUGGESTING UPPER COLD POOL STRONG CONVECTION POTENTIAL OVER THE NORTHEASTERN U.S. WHEN THE UPPER LOW CENTER ITSELF TRACKS THROUGH. THE UPPER LOW LOOKS TIMED FOR THE DAY WEDNESDAY...BUT THIS FAR OUT...TIMING AND TRACK COULD CHANGE. ALL GUIDANCE SUGGESTS QUITE AN UPPER COLD POOL FOR THIS TIME OF YEAR...SUPPORTING SOME RATHER STEEP LAPSE RATES OVER OUR REGION WHEN THE UPPER LOW TRACKS THROUGH. BY THURSDAY...UPPER LOW SLOWLY LIFTS THROUGH NORTHERN NEW ENGLAND AND INTO SOUTHEASTERN CANADA WITHIN A NEGATIVE TILTED LARGER SCALE UPPER TROUGH. ALL THIS UPPER ENERGY AND COOLING ALOFT MONDAY THROUGH THURSDAY SUGGESTS CONSIDERABLY MORE CLOUDS THAN SUN THROUGH THE PERIOD...BUT DEPENDING ON TIMING OF FEATURES...THERE COULD BE BRIEF PERIODS OF CLEARING AT DIFFERENT TIMES IN VARIOUS PARTS OF THE REGION...BUT AGAIN THE LACK OF THE ABILITY TO SPECIFICALLY TIME FEATURES...JUST GOING PARTLY TO MOSTLY CLOUDY THE ENTIRE PERIOD...WITH THE MOST CLOUDINESS IN NORTHERN AND EASTERN AREAS...MOST PROXIMATE TO THE POTENTIAL UPPER LOW TRACK...AND ESPECIALLY AROUND TERRAIN. HIGH TEMPERATURES SHOULD BE IN THE 70S MOST DAYS...WITH 60S IN SOME AREAS...ESPECIALLY ONCE THE UPPER LOW TRACKS THROUGH THE REGION. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... PREVAILING CONDITIONS WILL BE VFR THROUGH THE PERIOD. BRIEF TEMPO GROUPS THRU THIS EVENING FOR ALL BUT KGFL FOR MVFR VSBY IN -SHRA/-TSRA. COLD FRONT SWEEPING THROUGH WILL MARK RETURN TO VFR BY 00Z TONIGHT...WITH LESSENING CLOUD COVER. NO MAJOR WIND CONCERNS OUTSIDE OF ANY TSRA. OUTLOOK... SAT PM-SUN AFTN...MAINLY VFR...NO SIG WX. SUN NGT-TUE...SCT -SHRA...WITH POSS AFTN/EVE TSRA. TUE NGT...VFR...SLGT CHC -SHRA. WED...MAINLY VFR...CHC -SHRA. && .FIRE WEATHER... A COLD FRONT WILL MOVE ACROSS THE REGION TODAY PRECEDED AND ACCOMPANIED BY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN FROM THE GREAT LAKES REGION FOR THE WEEKEND WITH COOLER AND LESS HUMID CONDITIONS. HOWEVER...A DISTURBANCE IN THE UPPER LEVELS OF THE ATMOSPHERE WILL MOVE OVERHEAD SATURDAY AND MAY RESULT IN SOME SHOWERS AND/OR THUNDERSTORMS MAINLY TO THE NORTH OF THE CAPITAL DISTRICT AND ACROSS SOUTHERN VERMONT. UNSETTLED WEATHER AND BELOW NORMAL TEMPERATURES ARE EXPECTED MUCH OF NEXT WEEK. MINIMUMS RELATIVE HUMIDITY VALUES THIS AFTERNOON ARE EXPECTED TO BE IN THE MID 40S TO MID 50S WITH A RECOVERY TO 90 TO NEAR 100 PERCENT. MINIMUMS RELATIVE HUMIDITY VALUES SATURDAY AFTERNOON ARE EXPECTED TO BE MAINLY IN THE 40S WITH A RECOVERY TO 90 TO NEAR 100 PERCENT SATURDAY NIGHT. && .HYDROLOGY... NO SIGNIFICANT HYDROLOGIC ISSUES ARE EXPECTED THROUGH AT LEAST SUNDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY MAINLY TO THE SOUTH AND EAST OF THE CAPITAL DISTRICT AS A COLD FRONT MOVES THROUGH. SOME STORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS WHICH COULD CAUSE PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREA. UNSETTLED WEATHER AND BELOW NORMAL TEMPERATURES ARE EXPECTED MUCH OF NEXT WEEK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .CLIMATE... ISSUED A PUBLIC INFORMATION STATEMENT (PNS) WITH HIGH TEMPERATURES FOR JUNE 21ST FROM ACROSS EAST CENTRAL NEW YORK AND ADJACENT WESTERN NEW ENGLAND. TEMPERATURES RANGED FROM THE MID 80S TO JUST OVER 100 DEGREES. THE PNS IS AVAILABLE ON OUR WEB PAGE AND FACEBOOK PAGE. ALBANY MISSED ITS RECORD HIGH FOR JUNE 21ST BY 3 DEGREES AGAIN WITH A HIGH OF 94 DEGREES. POUGHKEEPSIE MISSED ITS RECORD BY ONE DEGREE. GLENS FALLS SET A NEW RECORD WITH A HIGH OF 96 DEGREES...THE OLD RECORD WAS 92 DEGREES FROM 1988.. IT WILL BE VERY WARM AGAIN TODAY ESPECIALLY TO THE SOUTH AND EAST OF THE CAPITAL DISTRICT BUT NO RECORD TEMPERATURES EXPECTED TO BE BROKEN. RECORD HIGH TEMPERATURES... ALBANY NY (RECORDS DATE BACK TO 1874) JUNE 22...95 SET IN 1954 GLENS FALLS NY (RECORDS DATE BACK TO 1944) JUNE 22...94 SET IN 1983 POUGHKEEPSIE NY (RECORDS DATE BACK TO 1949) JUNE 22...96 SET IN 1987 && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA/FRUGIS/VTK NEAR TERM...IAA/FRUGIS/VTK SHORT TERM...IAA LONG TERM...NAS AVIATION...ELH FIRE WEATHER...IAA HYDROLOGY...IAA/KL CLIMATE...
Hazardous weather outlook, Jun 22, 5:05 AM EDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 505 AM EDT FRI JUN 22 2012 CTZ001-013-MAZ001-025-NYZ058>061-063>066-231100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- 505 AM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR GREENE...ULSTER... COLUMBIA...DUCTHESS...BERKSHIRE AND LITCHFIELD COUNTIES. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EVENING AS A COLD FRONT MOVES ACROSS THE REGION. SOME STORMS MAY BECOME STRONG TO POSSIBLY SEVERE PRODUCING GUSTY WINDS. HEAVY DOWNPOURS ARE EXPECTED WITH SOME STORMS WHICH COULD CAUSE PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. THE STORMS WILL MOVE SOUTHEASTERLY AT 15 TO 25 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ038>043-047>054-082>084-VTZ013>015-231100- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 505 AM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL DISTRICT...MOHAWK AND SCHOHARIE VALLEYS...LAKE GEORGE SARATOGA REGION AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON AS A COLD FRONT MOVES ACROSS THE REGION. THE STORMS WILL MOVE SOUTHEASTERLY AT 15 TO 25 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-231100- NORTHERN HERKIMER-HAMILTON- 505 AM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS HERKIMER AND HAMILTON COUNTIES. .DAY ONE...TODAY AND TONIGHT. ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT MOVES ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 2:12 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene | 63 min |
| Jun 22, 2:49 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess | 56 min |
| Jun 22, 3:44 PM EDT | Special Weather Statement | ALY | Dutchess | 31 min |
Nearby
Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.